MAUDE Adverse Event Report: COVIDIEN LP MAXTACK; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

COVIDIEN LP MAXTACK; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number MAXTACK30
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient was brought to the operating room and placed supine on the operating table.Time out was performed and general anesthesia was given.Excerpts from surgeon's notes: attention was next directed at repair.The absorbable laparoscopic tacking device was used to circumferentially tack the mesh into place.Issue: maxtack not firing.The device was changed with another device and the procedure was done without further incident.

Brand Name
MAXTACK
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
COVIDIEN LP
60 middletown ave.
north haven CT 06473
MDR Report Key25731867
Report Number25731867
Device Sequence Number21447533
Product Code OCW
UDI-Device Identifier10884521826267
UDI-Public(01)10884521826267(17)270813(10)N5B1138UY
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
Report Date (Section F) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAXTACK30
Device Lot NumberN5B1138UY
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/07/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale
Patient Weight91 KG
Date Report Sent to FDA05/27/2026